MathSciNet Relay Station
MathSciNet bibliographic data
MR521638 (81b:22013) 22D40 (28D15)
Zimmer, Robert J. Induced and amenable ergodic actions of Lie groups. Ann. Sci. École Norm. Sup. (4) 11 (1978), no. 3, 407–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement